[Skip to Content]
Access to paid content on this site is currently suspended due to excessive activity being detected from your IP address 54.147.238.168. Please contact the publisher to request reinstatement.
[Skip to Content Landing]
Article
April 1971

Acrodermatitis PerstansGeneralization Following Therapy With Nystatin

Author Affiliations

Philadelphia

From the Department of Dermatology, Veterans Administration Hospital, and the University of Pennsylvania School of Medicine, Philadelphia. Dr. Petrozzi was a Public Health Service postdoctoral trainee supported by research grant TI-AM-05261. He is presently at US Army Hospital, Fort Campbell, Ky.

Arch Dermatol. 1971;103(4):442-447. doi:10.1001/archderm.1971.04000160092015
Abstract

Generalized acrodermatitis perstans occurred in a 50-year-old man. Lesions clinically and histologically characteristic of the disease could be produced by intradermal injection of monilial antigen. Generalization appeared to follow the administration of nystatin.

×